Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 23, 2010, 7:35 PM CDT for Door County, Wisconsin. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 7:35 PM CDT (00:35 UTC)
- Expired
- Jun 23, 2010, 8:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Door County, WI
The radar
The Green Bay radar (KGRB), 108 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:05 PM CDT | TSTM WND DMG | Baileys Harbor, WI | TIME APPROXIMATE. POWER OUT IN MUCH OF THE TOWN. RELAYED BY WFRV-TV |
| Jun 23, 8:15 PM CDT | TSTM WND DMG | Egg Harbor, WI | TREES AND WIRES DOWN IN EGG HARBOR. |
| Jun 23, 8:20 PM CDT | TSTM WND DMG | Baileys Harbor, WI | TREE DOWN AND POWER POLE DOWN NEAR HIGHWAY E AND MABEL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 839 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
143
WUUS53 KGRB 240035
SVRGRB
WIC029-240115-
/O.NEW.KGRB.SV.W.0009.100624T0035Z-100624T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOOR COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 815 PM CDT
* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF
MENOMINEE...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EPHRAIM AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHAMBERS
ISLAND...PENINSULA STATE PARK...FISH CREEK...SISTER BAY AND ELLISON
BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH OR
STRONGER. IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY
MOVE TO A STURDY SHELTER.
&&
LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
4494 8716 4494 8739 4502 8736 4506 8750
4502 8735 4505 8732 4507 8736 4506 8729
4513 8725 4520 8738 4517 8718 4530 8707
4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0035Z 273DEG 30KT 4519 8747
WIND...HAIL 60MPH <.75IN
$$
SKOWRONSKI4 follow-up statements
735
WWUS53 KGRB 240048
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
748 PM CDT WED JUN 23 2010
WIC029-240115-
/O.CON.KGRB.SV.W.0009.000000T0000Z-100624T0115Z/
DOOR WI-
748 PM CDT WED JUN 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 815 PM CDT...
AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES
WEST OF EGG HARBOR...OR 11 MILES EAST OF MARINETTE...MOVING EAST AT
40 MPH.
THE STRONGEST PART OF THE STORM WILL AFFECT PORTIONS OF DOOR COUNTY
NEAR JACKSONPORT AND BAILEYS HARBOR. BUT STRONG WINDS ARE ALSO
POSSIBLE ACROSS THE ENTIRE NORTHERN PART OF THE DOOR PENINSULA.
LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
4494 8716 4494 8739 4502 8736 4506 8750
4502 8735 4505 8732 4507 8736 4506 8729
4513 8725 4520 8738 4517 8718 4530 8707
4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0047Z 275DEG 36KT 4503 8735
WIND...HAIL 60MPH <.75IN
$$
SKOWRONSKI667
WWUS53 KGRB 240100
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT WED JUN 23 2010
WIC029-240115-
/O.CON.KGRB.SV.W.0009.000000T0000Z-100624T0115Z/
DOOR WI-
800 PM CDT WED JUN 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 815 PM CDT...
AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES NORTH OF EPHRAIM TO EGG HARBOR TO 11 MILES NORTHWEST OF
STURGEON BAY...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GILLS ROCK...CARLSVILLE...WASHINGTON ISLAND AND JACKSONPORT.
ALTHOUGH MOST OF THE COUNTY WILL EXPERIENCE WINDS OF 30 TO 40 MPH
WITH THE STORMS...A FEW LOCATIONS COULD SEE WINDS TO 60 MPH...AND
SCATTERED WIND DAMAGE. THIS IS MOST LIKELY TO OCCUR IN AREAS NORTH
OF STURGEON BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR WINDS OF 60 MPH.
IF INDOORS...STAY AWAY FROM WINDOWS. IF OUTSIDE...QUICKLY MOVE TO A
STURDY SHELTER.
&&
LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
4494 8716 4494 8739 4502 8736 4506 8750
4502 8735 4505 8732 4507 8736 4506 8729
4513 8725 4520 8738 4517 8718 4530 8707
4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0057Z 275DEG 36KT 4526 8705 4505 8714
4495 8744
WIND...HAIL 60MPH <.75IN
$$
SKOWRONSKI826
WWUS53 KGRB 240112
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
812 PM CDT WED JUN 23 2010
WIC029-240115-
/O.CON.KGRB.SV.W.0009.000000T0000Z-100624T0115Z/
DOOR WI-
812 PM CDT WED JUN 23 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DOOR COUNTY
UNTIL 815 PM CDT...
AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
MILES NORTHEAST OF EPHRAIM TO 8 MILES SOUTHEAST OF EPHRAIM TO 8
MILES SOUTHWEST OF EGG HARBOR...MOVING EAST AT 30 MPH.
ALTHOUGH THE STORMS WILL STILL BE ACROSS DOOR COUNTY AT 815 PM...THE
THREAT FOR SIGNIFICANT DAMAGING WINDS SEEMS TO HAVE DECREASED ENOUGH
THAT A NEW WARNING IS NOT ANTICIPATED. HOWEVER...WIND GUSTS TO 50
MPH AND ISOLATED MINOR WIND DAMAGE COULD STILL OCCUR AFTER 815 PM.
LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
4494 8716 4494 8739 4502 8736 4506 8750
4502 8735 4505 8732 4507 8736 4506 8729
4513 8725 4520 8738 4517 8718 4530 8707
4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0110Z 286DEG 28KT 4526 8696 4505 8705
4495 8735
WIND...HAIL 60MPH <.75IN
$$
SKOWRONSKI133
WWUS53 KGRB 240118
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
818 PM CDT WED JUN 23 2010
WIC029-240126-
/O.EXP.KGRB.SV.W.0009.000000T0000Z-100624T0115Z/
DOOR WI-
818 PM CDT WED JUN 23 2010
...THE SEVERE THUNDERSTORM WARNING FOR DOOR COUNTY HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS SHIFTED SOUTHEAST
OF THE WARNING AREA. WIND GUSTS TO 50 MPH AND ISOLATED MINOR WIND
DAMAGE COULD STILL OCCUR...MAINLY ACROSS SOUTHERN DOOR COUNTY.
LAT...LON 4529 8690 4530 8697 4524 8697 4522 8702
4494 8716 4494 8739 4502 8736 4506 8750
4502 8735 4505 8732 4507 8736 4506 8729
4513 8725 4520 8738 4517 8718 4530 8707
4532 8695 4538 8696 4539 8684 4538 8683
TIME...MOT...LOC 0112Z 286DEG 28KT 4525 8694 4505 8703
4495 8733
$$
SKOWRONSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:44 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 23, 3:44 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 344 PM CDT WED JUN 23 2010 .SHORT TERM...TONIGHT AND THURSDAY. POTENTIAL FOR CONVECTION TONIGHT AND ITS INTENSITY ARE THE MAIN CONCERNS IN THE SHORT TERM. SCATTERED SHOWERS AND SOME THUNDERSTORMS DEVELOPED ACROSS NORTHERN WISCONSIN IN THE VICINITY OF A SURFACE BOUNDARY. AT 20Z A SURFACE COLD FRONT EXTENDED SOUTHWEST...ACROSS WESTERN WISCONSIN...FROM A LOW IN THE MINNESOTA ARROWHEAD. A MID LEVEL SHORT WAVE WAS MOVING EASTWARD ACROSS MN TODAY SO AT LEAST A CHANCE OF THUNDERSTORMS CONTINUES UNTIL THE COLD FRONT AND SHORT WAVE PASS THROUGH THE CWA. SEVERE WEATHER CANNOT BE RULED OUT WITH THESE STORMS AS SBCAPES WERE IN EXCESS OF 1000 J/KG WITH LITTLE SBCIN AND THERE WAS SOME LOW LEVEL SHEAR THERE. BETTER POTENTIAL FOR SEVERE WOULD BE SOUTH OF THE FORECAST AREA WHERE SHEAR AND INSTABILITY WERE MORE IMPRESSIVE. ONCE THE FRONT AND SHORT WAVE HAVE PASSED...PATCHY FOG IS POSSIBLE BUT OTHERWISE NO WEATHER EXPECTED. .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY. MAIN FOCUS FOR THIS PERIOD WILL BE TWO ROUNDS OF CONVECTION BETWEEN FRIDAY NIGHT AND SUNDAY. FOR FRIDAY...WILL CONTINUE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE FAR NORTH. FOR FRIDAY NIGHT...THE FIRST ROUND OF CONVECTION WILL ROLL ACROSS THE FORECAST AREA...BRINGING SOME POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINS. ON SATURDAY...BELIEVE MOST OF THE PRECIPITATION WILL HAVE EXIT NORTHEAST WISCONSIN DURING THE MORNING. HAVE KEPT A CHANCE OF SHOWERS AND THUNDERSTORMS DURING THE DAY...BUT LATEST WRF MODEL SUGGEST THAT WE WOULD BE CAPPED. HAVE STRUGGLED WITH POPS DURING THIS PERIOD AS I WANTED TO GO EVEN LOWER THAN THE CURRENT FORECAST. FRONTAL BOUNDARY IS EXPECTED TO BE PUSHED SOUTHWARD DUE TO OUTFLOW BOUNDARIES. HIGHS ON SATURDAY ALSO TRICKY DUE TO THE STABILIZED ATMOSPHERE. THIS WAS REFLECTED IN THE LATEST MEX GUIDANCE FROM THE GFS. HAVE TRIMMED HIGHS DOWN A DEGREE OR TWO. THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION LATER SATURDAY NIGHT INTO SUNDAY. IN THIS EVENT..THE BEST CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ACROSS THE SOUTH. HAVE HIGHEST RAIN CHANCES IN THIS REGION. ACROSS THE EAST... THERE IS SOME QUESTION WHEN THE BEST CHANCES OF RAIN WOULD OCCUR EITHER LATE SATURDAY NIGHT OR SUNDAY MORNING. HAVE BROAD BRUSHED PRECIPITATION CHANCES FOR NOW AS LATER SHIFTS CAN FINE TUNE THE TIMING OF THESE PRECIPITATION EVENTS. BOTH EVENTS BRING THE POTENTIAL FOR HEAVY RAINS AND THE POTENTIAL FOR SEVERE WEATHER. ON SUNDAY...HIGH TEMPERATURES WILL BE HIGHLY DEPENDENT ON HOW QUICKLY THE MCS EXITS THE AREA AND HOW QUICK THE CLOUDS BREAK UP. CANADIAN HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN NEXT WEEK... BRINGING DRY CONDITIONS TO THE REGION AND SEASONABLE TEMPERATURES. && .AVIATION...THUNDERSTORMS REMAIN POSSIBLE THROUGH 06Z...THERE IS EVEN A SLIGHT CHANCE IN LAKESHORE COUNTIES THROUGH 12Z. SOME MVFR CEILINGS CAN BE EXPECTED WITH SHOWERS MOVING THROUGH THE AREA AND PATCHY FOG CAN BE EXPECTED OVERNIGHT...ESPECIALLY WHERE HEAVY RAIN FALLS. ONCE ANY MORNING FOG BURNS OFF ON THURSDAY ONLY SCATTERED TO BROKEN VFR TO MVFR CU LIKELY DURING THE DAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MG/ECKBERG
Hazardous weather outlook, Jun 23, 11:52 AM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1152 AM CDT WED JUN 23 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241700- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1152 AM CDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EARLY EVENING. LARGE HAIL AND LOCAL DAMAGING WINDS ARE THE PRIMARY THREATS WITH THESE STORMS...BUT HEAVY RAINS ARE ALSO POSSIBLE. AN APPROACHING COLD FRONT...A SHORT WAVE TROUGH IN THE UPPER ATMOSPHERE AND AN INCREASINGLY UNSTABLE AIRMASS WILL COMBINE TO CONTINUE THE THREAT OF SEVERE STORMS THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE AT TIMES FRIDAY NIGHT THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER THESE STORMS MIGHT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NECESSARY THIS AFTERNOON. LMZ521-522-541>543-241700- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1152 AM CDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE PRIMARY THREATS ARE LARGE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE AT TIMES FRIDAY NIGHT THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER THESE STORMS MIGHT BE SEVERE.
In the hours before
Special weather statement, Jun 23, 6:36 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 636 PM CDT WED JUN 23 2010 WIZ036>038-045-048-240000- OUTAGAMIE-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO- 636 PM CDT WED JUN 23 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF WAUPACA...MOVING EAST AT 40 MPH. FUNNEL CLOUDS...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEYAUWEGA... WEST BLOOMFIELD... TUSTIN... LAKE POYGAN... FREMONT... ZITTAU... WINCHESTER... READFIELD... MEDINA... LARSEN... DALE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
Local storm report, Jun 23, 7:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN HIGH FALLS RESERVOIR 45.29N 88.20W
06/23/2010 E3.00 INCH MARINETTE WI AMATEUR RADIO
TIME APPROXIMATE
&&Local storm report, Jun 23, 7:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
703 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HEAVY RAIN 9 NW CRIVITZ 45.32N 88.14W
06/23/2010 M3.00 INCH MARINETTE WI TRAINED SPOTTER
&&
PLHSpecial weather statement, Jun 23, 7:03 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 703 PM CDT WED JUN 23 2010 WIZ037-038-045-048-049-240030- CALUMET-OUTAGAMIE-WAUPACA-WAUSHARA-WINNEBAGO- 703 PM CDT WED JUN 23 2010 ...SPECIAL WEATHER STATEMENT... AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF OSHKOSH TO 17 MILES EAST OF WAUTOMA...MOVING EAST AT 30 MPH. WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED THROUGH 730 PM INCLUDE... MEDINA... WINCHESTER... EUREKA... WINNECONNE... WAUKAU... RUSH LAKE... OMRO... LARSEN... PICKETT... LAKE BUTTE DES MORTS... FISK... BUTTE DES MORTS... ALLENVILLE... WITTMAN FIELD... WINNEBAGO... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. MPC
Local storm report, Jun 23, 7:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND DMG PELICAN LAKE 45.50N 89.11W
06/23/2010 ONEIDA WI BROADCAST MEDIA
6 INCH TO 8 INCH TREES DOWN ON HIGHWAY G DOCK AND BOAT
DAMAGED ON THE LAKESHORE
&&Local storm report, Jun 23, 7:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
723 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 12 NW CRIVITZ 45.35N 88.18W
06/23/2010 MARINETTE WI CO-OP OBSERVER
8 TO 12 INCH PINE TREES DOWN AND TIPPED OVER BY ROOTS.
&&
PLHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:26 PM CDT | Special Marine Warning | GRB | 94 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.